# SDR UALA2011100305329

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 S15L SKIN IS DENTED AND CREASED.   DENT FOUND TO BE OUT OF LIMITS PER SRM.  CUT OUT DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER AND FILLER AND INSTALLED PER SRM 53-0 0-01, REPAIR 2, TABLE V,  MAJOR REPAIR.
